The Annals of Statistics

Some Representations of the Nonparametric Maximum Likelihood Estimators with Truncated Data

Min-Te Chao and Shaw-Hwa Lo

Full-text: Open access

Abstract

The nonparametric maximum likelihood estimators of the distribution functions of observations in the truncation model are represented as iid mean processes, with a remainder term of order $o(n^{-1/2})$ a.s.

Article information

Source
Ann. Statist. Volume 16, Number 2 (1988), 661-668.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176350826

Digital Object Identifier
doi:10.1214/aos/1176350826

Mathematical Reviews number (MathSciNet)
MR947568

Zentralblatt MATH identifier
0645.62048

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation
Secondary: 62E20: Asymptotic distribution theory

Keywords
Functional weak convergence functional LIL Lynden-Bell estimates nonparametric MLE truncated data

Citation

Chao, Min-Te; Lo, Shaw-Hwa. Some Representations of the Nonparametric Maximum Likelihood Estimators with Truncated Data. Ann. Statist. 16 (1988), no. 2, 661--668. doi:10.1214/aos/1176350826. http://projecteuclid.org/euclid.aos/1176350826.


Export citation